Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2007, 2:59 AM CDT for Kinney County, Val Verde County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2007, 2:59 AM CDT (07:59 UTC)
- Expired
- Apr 30, 2007, 4:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 7:48 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 30, 2:51 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 300800
SVREWX
TXC271-465-300900-
/O.NEW.KEWX.SV.W.0124.070430T0759Z-070430T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 400 AM CDT
* AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH OF
LAUGHLIN AFB TO LAUGHLIN AFB...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF LOMA ALTA TO 8 MILES EAST OF DEL RIO...AND MOVING
NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL VAL VERDE COUNTY AT 310 AM CDT
RURAL KINNEY COUNTY AT 310 AM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.
LAT...LON 2984 10089 2991 10070 2971 10070 2962 10069
2963 10020 2953 10022 2951 10023 2928 10081
2984 10089
$$2 follow-up statements
000
WWUS54 KEWX 300822
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 AM CDT MON APR 30 2007
TXC465-300831-
/O.CAN.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
VAL VERDE TX-
321 AM CDT MON APR 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
2952 10023 2932 10074
$$
TXC271-300900-
/O.CON.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
KINNEY TX-
321 AM CDT MON APR 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR KINNEY COUNTY...
AT 318 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EDWARDS COUNTY TO KINNEY
COUNTY...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF LOMA ALTA TO
17 MILES NORTHWEST OF BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL KINNEY COUNTY AT 340 AM CDT
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
2952 10023 2932 10074
$$000
WWUS54 KEWX 300858
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 AM CDT MON APR 30 2007
TXC271-300908-
/O.EXP.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
KINNEY TX-
358 AM CDT MON APR 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR KINNEY COUNTY EXPIRES AT 400
AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
2952 10023 2932 10074
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:29 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 30, 12:29 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1229 AM CDT MON APR 30 2007 .AVIATION... A MESOSCALE CONVECTIVE COMPLEX HAS DEVELOPED ACROSS NORTHERN MEXICO AND NORTHWEST TEXAS THIS EVENING. THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY OVERNIGHT. THE THUNDERSTORM COMPLEX WILL IMPACT KDRT BY 06Z AND MOVE ACROSS THE I-35 TAF SITES AFTER 10Z. IFR/MVFR CONDITIONS WILL OCCUR WITH THE PASSAGE OF THESE STORMS. PRIOR TO THE ARRIVAL OF THE THUNDERSTORM ACTIVITY...MVFR CIGS WILL PREVAIL AT THE I-35 TAF SITES DUE TO STRONG RETURN GULF FLOW IN ADVANCE OF THE MCS. THERE WILL BE A LULL IN THE CONVECTION LATE MONDAY MORNING. HOWEVER ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL STORM SYSTEM MOVES EAST ACROSS CENTRAL TEXAS. PLEASE NOTE THE FAA AWOS AT KHYI HAS BEEN REPORTING SPURIOUS CEILINGS OF 2 TO 3 HUNDRED FT. THE FAA HAS ISSUED AT NOTAM STATING KHYI IS OTS. KHYI WILL HAVE A NIL TAF. HOPEFULLY REPAIRS WILL BE MADE ON MONDAY. && .PREV DISCUSSION... /ISSUED 759 PM CDT SUN APR 29 2007/ UPDATE... HAVE UPDATED THE FORECASTS TO INCLUDE TORNADO WATCH 200 FOR WESTERN AREAS OF SOUTH CENTRAL TEXAS. CONVECTIVE PARAMETERS SUGGEST AN MCS WILL ORGANIZE AS THUNDERSTORMS COME OFF THE SIERRA MADRE THEN CROSS THE RIO GRANDE AND MOVE INTO SOUTH CENTRAL TEXAS. HAVE ALSO ADDED MENTION OF SEVERE AND LOCALLY HEAVY RAINFALL FOR AREAS AROUND THE I-35 CORRIDOR FOR LATER TONIGHT SHOULD MCS HOLD TOGETHER. HAVE ADDED MENTION OF SEVERE TO THE ALREADY MENTIONED LOCALLY HEAVY RAINFALL FOR MONDAY AND MONDAY NIGHT AS UPPER LOW MOVES THROUGH. FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED INTO THOSE PERIODS AS WELL AS EXTENDED FURTHER EAST. FINALLY, HAVE LOWERED POPS FOR THIS EVENING IN THE EAST. OTHERWISE, ONGOING FORECAST GENERALLY ON TRACK WITH ONLY OTHER CHANGES TO THE SENSIBLE WEATHER GRIDS FOR TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 79 65 81 68 / 60 60 60 50 30 AUSTIN BERGSTROM INTL AIRPORT 66 79 65 82 66 / 60 60 60 50 30 DEL RIO INTL AIRPORT 64 79 68 89 69 / 90 60 40 20 10 SAN ANTONIO INTL AIRPORT 67 79 67 83 67 / 60 60 60 50 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE... ZAVALA. && 05/13
Hazardous weather outlook, Apr 29, 8:15 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 815 PM CDT SUN APR 29 2007 TXZ171>173-188>194-205>209-220>225-301100- LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS- BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-301100- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH MONDAY MORNING... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. TXZ186-187-204-219-301100- KERR-BANDERA-MEDINA-FRIO- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Apr 29, 9:50 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT SUN APR 29 2007 TXZ183-202-217-300400- VAL VERDE-KINNEY-MAVERICK- INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS 950 PM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM IN MEXICO CAPABLE OF PRODUCING A TORNADO APPROACHING THE RIO GRANDE NEAR QUEMADO... A SEVERE THUNDERSTORM LOCATED IN MEXICO ABOUT 25 MILES WEST OF QUEMADO WAS MOVING GENERALLY EASTWARD AT ABOUT 20 MPH. THIS STORM CONTAINS VERY LARGE HAIL...POSSIBLE DAMAGING WINDS AND IS CAPABLE OF PRODUCING A TORNADO. THIS STORM WILL LIKELY CROSS THE RIO GRANDE NEAR OR JUST NORTH OF QUEMADO BETWEEN 1030 PM AND 11 PM. PERSONS IN THE PATH OF THIS STORM SHOULD BE PREPARED TO TAKE SHELTER WHEN A WARNING IS ISSUED FOR THIS STORM.
Local storm report, Apr 29, 11:28 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL QUEMADO 28.95N 100.63W
04/29/2007 E0.88 INCH MAVERICK TX LAW ENFORCEMENT
1058 PM HAIL 3 SE QUEMADO 28.92N 100.60W
04/29/2007 E1.75 INCH MAVERICK TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL IN NORMANDY REPORTED BY SHERIFFS
OFFICE
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:02 PM CDT | Tornado Warning | EWX | Maverick | 58 min |
| Apr 29, 10:42 PM CDT | Tornado Warning | EWX | Maverick | 33 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 21 min |
| Apr 29, 11:43 PM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 1:55 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Apr 30, 2:11 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 64 min |
| Apr 30, 2:40 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 3:40 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 4:16 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Apr 30, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 7:12 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 30, 7:43 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Apr 30, 8:19 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 30, 8:59 AM CDT | Flash Flood Warning | EWX | Medina | 2 hr |
| Apr 30, 9:34 AM CDT | Flash Flood Warning | EWX | Kerr | 56 min |
| Apr 30, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 2 hr |
| Apr 30, 10:27 AM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Apr 30, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 50 min |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 66 min |
| Apr 30, 11:31 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 99 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 61 min |
| Apr 30, 12:23 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 37 min |
| Apr 30, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 63 min |
| Apr 30, 12:31 PM CDT | Flash Flood Warning | EWX | Gonzales | 119 min |
| Apr 30, 12:42 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 63 min |
| Apr 30, 12:45 PM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| Apr 30, 12:48 PM CDT | Flash Flood Warning | EWX | Caldwell | 117 min |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 30 days |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 1:20 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 25 min |
| Apr 30, 1:23 PM CDT | Flash Flood Warning | EWX | Bandera | 67 min |
| Apr 30, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 66 min |
| Apr 30, 1:26 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 79 min |
| Apr 30, 1:32 PM CDT | Flash Flood Warning | EWX | Karnes | 118 min |
| Apr 30, 1:36 PM CDT | Flash Flood Warning | EWX | Kerr | 114 min |
| Apr 30, 1:45 PM CDT | Flash Flood Warning | EWX | Atascosa | 2 hr |
| Apr 30, 1:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| Apr 30, 2:06 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 54 min |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | EWX | Kendall | 53 min |
| Apr 30, 2:22 PM CDT | Flash Flood Warning | EWX | Gonzales | 113 min |
| Apr 30, 2:28 PM CDT | Flash Flood Warning | EWX | Wilson | 77 min |
| Apr 30, 2:38 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 67 min |
| Apr 30, 2:43 PM CDT | Flash Flood Warning | EWX | Kendall | 62 min |
| Apr 30, 2:55 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Apr 30, 3:00 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 3:12 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 3:19 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 56 min |
| Apr 30, 3:37 PM CDT | Flash Flood Warning | EWX | Wilson | 113 min |
| Apr 30, 4:59 PM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Apr 30, 5:31 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 45 min |
| Apr 30, 6:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.